# SDR HEEA087478

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 5,394 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: BD131
- Condition: Corroded
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONNECTOR CORRODED AND BURNED. SCRAPPED.
